About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (15)

Tue, Jan 28 2:42pm · gabapentin causing muscle pain and cramps in Chronic Pain

Has anyone ever had the experience of Gabapentin causing severe muscle cramps in arms and legs and muscular pain and feeling of weakness? I know it is supposed to basically do the opposite and help with muscular problems……but this has happened twice to me as soon as I started the gaba and it was very severe,

Dec 11, 2019 · Any experience with the medication Trileptal? in Mental Health

I will have to look into this more. I have explored it a little. I know $$$$ is an issue. Thank you.

Dec 11, 2019 · Any experience with the medication Trileptal? in Mental Health

Thank you. So far it is just making me really tired….I have been through worse, as far as side effects go. Hope your son is okay.

Dec 11, 2019 · Any experience with the medication Trileptal? in Mental Health

Thanks for your time and advice. Good idea.

Dec 8, 2019 · Any experience with the medication Trileptal? in Mental Health

Thank you. Glad it works for you. Have you been on it long term?

Dec 8, 2019 · Any experience with the medication Trileptal? in Mental Health

Yes, I started to feel like I am going towards the mixed/manic state AGAIN and my psychiatrist put me on Trileptal on Friday. I am concerned with EVERY drug I take because all of them seem to give me horrible side effects……if something can go wrong, it does. And I am scared. Plus, I am in such bad shape a lot of the warnings they tell you to watch I already have so I don't know when the med is making me worse until I am so far into it and end up TOTALLY messed up even worse. It's so complicated. My body hates all meds it seems (hence ECT treatment which was HORRIBLE and traumatizing). So complicated and scary. Just afraid.

Thank you.

Dec 7, 2019 · Any experience with the medication Trileptal? in Mental Health

Any experience with medication Trileptal? Good/bad? I am HIGHLY SENSITIVE to most side effects of almost all meds and am extremely anxious to start new med but don’t know what else to do.

Nov 17, 2019 · Klonopin in Depression & Anxiety

Hi. Right now the hardest part of my psychotherapy is not actually getting to do any "real" therapy, what I mean is therapy and healing because things like medication side effects and I am bipolar and recently went through a horrible mixed episode. So, I am just "surviving" (barely) now and trying to get through one day and night at a time.